# SDR IPXA1M65230

- Difficulty date: March 8, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: NLC67432
- Part serial: SP105
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASN, UPON WALK AROUND INSP RT INBD DETACHABLE ELEVATOR WAS NOTED TO BE DETACHED FROM ELEVATOR AND DAMAGED. (OPEN)
